# SDR HNAA2013012800023

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 50,373 hours, 55,406 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEEDS TURNED ON, FLIGHT DECK FILLED WITH SMOKE.  ALL OTHER APU INDICATIONS AND OPERATIONS NORMAL AT THIS TIME.  VERIFY FUEL VALVE CLOSED.  PULLED AND COLLARED CIRCUIT BREAKER N8 ON RT MAIN BUSS.
